# SDR 95ZZZX3414

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SA
- Make and model: Dhav DHC6300
- Aircraft serial: 3337
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filler Cap
- Part number: 3020908
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW FEATHERED LEFT ENGINE IN-FLIGHT DUE TO LOW OIL PRESSURE.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT WITH LEFT ENGINE AT IDLE POWER AND LANDED.  MAINTENANCE PERSONNEL FOUND OIL FILLER CAP ON ENGINE NOT SECURED.
